# SDR 2000UALA00297

- Difficulty date: June 2, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N165UA
- Make and model: Boeing 747238B
- Aircraft serial: 21658
- Aircraft time: 82,213 hours, 16,373 cycles
- Engine: Pwa JT9D7J
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ELECTRICAL BURNING SMELL WAS NOTICED BY PASSENGER IN D ZONE ON RIGHT SIDE PULLED CIRCUIT BREAKERS FOR READING LIGHTS AND SIDE-WALL LIGHTS.  *S/D*  RESET CIRCUIT BREAKERS FOR READING AND SIDEWALL LIGHTS.  TURNED READING LIGHTS ON FOR TWO HOURS, NO ELECTRICAL ODOR NOTED.
